Ideopathic Uticaria?

Options
step@atime
step@atime Member Posts: 17
edited March 2014 in Breast Cancer #1
August 25 is my 1 year anniversary of my last chemo! Woo Hoo!!! I finished Herceptin in August. Since then I have fought itchy skin off and on. I never know when it will hit or what part of my body (mainly arms, legs, neck, sometimes tummy). It gets unbearable. The docs have prescribed Vistaril (an antihistamine) but I am so tired of being sleepy! I thought some of this would get better after the drugs finally got out of my system. Heat and stress seem to make the problem worse, but I teach elementary music (about 35-40 kids at a time) and work with my husband in the band hall.....can't avoid heat or stress! :-) I've watched food, meds, nothing has changed so I am pretty sure it is not an allergy in those ares.

Getting ready for church this morning the "itches" hit again. I'm so tired of itching, but I am tired of sleeping through church too! Sets a great example for my 9 year old son! :0)Any suggestions?

Anna Jo
("Itchy Anna Jo")

Comments

  • weazer
    weazer Member Posts: 440
    Options
    Itching!
    Hello,
    When I was going through chemo, I had itching really bad and my Onc Prescribed, Attarex it helped right away!
    It could'nt hurt to ask.
    Good luck and let us know if you get some relief.
    Karie